# SDR USAA010894

- Difficulty date: July 20, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin Panel
- Condition: Buckled
- Location: Bs 663-685
- Part time: 46,925 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN PANEL BUCKLED APPROXIMATELY 3 SQUARE INCHES, KEEL BEAM STATION 663 TO 685.  REMOVED AND REPLACED KEEL BEAM LOWER PANEL PER SRM 51-10-02.  (M)
